# SDR DXTA2009091103782

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 8,905 hours, 5,477 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 715043
- Part serial: 0251A
- Condition: Weak
- Location: Brakes
- Part time: 975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES DO NOT WORK PROPERLY. HAVE TO PUSH DOWN BRAKE PEDALS VERY HARD AND STILL DOES NOT SLOW DOWN AIRPLANE PROPERLY. NEED MORE RUNWAY THEN USUAL TO STOP.  REMOVED AND REPLACED BRAKE METERING VALVE IAW CE750 M/M CHAPTER 32-42-03. OPS AND LEAK CHECK GOOD. TAXI CHECK GOOD.
